Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 1
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Oppy, Graham 1993. Makin's Ontological Argument (Again). Philosophy, Vol. 68, Issue. 264, p. 234.


The Ontological Argument Defended

  • Stephen Makin (a1)
  • DOI:
  • Published online: 01 January 2009
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

  • ISSN: 0031-8191
  • EISSN: 1469-817X
  • URL: /core/journals/philosophy
Please enter your name
Please enter a valid email address
Who would you like to send this to? *